# SDR SIMA20151009001

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 27,520 hours, 23,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER EXIT IDENTIFIER WILL NOT ILLUMINATE.  TRANSFERRED TO NRWC 906-CMH-02348.  PERFORMED RESET OF EMER BATTERY POWER SUPPLY AT POSITION 1 IAW CMM 25-60-03.  OPERATIONS CHECKED GOOD.
